# SDR DHL2003802014

- Difficulty date: October 6, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Shorted
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SHORT CIRCUIT (FIRE LOOP "A") DETECTION CAME ON INTERMITTENTLY, ONCE SHORTLY AFTER TAKE-OFF, ONCE AT 3 HOURS.  TRANSFERRED TO DMI LOG IAW MEL. PLACARD INSTALLED.   NR 2 ENGINE SHORT CIRCUIT FIRE LOOP "A" DETECTION COME ON.  INSPECTED NR 2 ENGINE FIRE LOOP AND PERFORMED ADJ./TEST OF NR 2 ENGINE FIRE LOOP PER MM. NO DEFECTS NOTED. DMI REMAINS OPEN FOR FURTHER TROUBLESHOOTING DUE TO HISTORY.    TROUBLESHOT, FOUND FIREWALL FEED THRU CONNECTOR IN ENGINE SECTION DIRTY. CLEANED & TESTED SYSTEM PER MM. NO HELP. CONTINUED TROUBLESHOOTING, WITH LOOP "A" DISCONNECTED IN FAN COWL & CORE SECTION. FOUND SHORT BETWEEN PINS 1 & 3, AND 2 & 3 ON AIRCRAFT SIDE,
